# SDR CALA2014121701535

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 41,275 hours, 16,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: BAC15202779
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5320-02076 REF D FOUND SEAT TRACK SPLICE STRAP AT STATION 727B, LBL-24 CRACKED AT RADIUS & THAT THE REPAIR IAW THIS EA DOES NOT ALLOW FOR PROPER EDGE DISTANCE OF THE 4 SEAT TRACK FASTENER HOLES COMMON TO THE SPLICE STRAP.  REPAIR WAS ACCOMPLISHED IAW ECRA 5320-02385.  SEE LOG PAGE 9709229 FOR CORRECTIVE ACTIONS.
